# SDR USAA2012043000005

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,769 hours, 16,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0102
- Condition: Defective
- Location: R2 Door
- Part time: 68,203 hours, 12,916 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - R2 DOOR SLIDE DISARMING PIN ON SLIDE WILL NOT ENGAGED ALL THE WAY IN.  REPLACED R2 DOOR SLIDE IAW B767 AMM 25-66-01-404-036.
